News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Chest Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Chest Answers List

Forum Name: Miscellaneous Chest Diseases

Question: lower teeth pain and chest pain


 dja - Tue Sep 27, 2005 8:29 am

I am 61, have PD, take mirapex and stalevo, lexapro, and ditropan. Also vitamins. Recently started .025mg of synthroid. Occasionally I have pain in lower teeth along with pain across my chest. I have recently had a stress test (with drugs) and was fine. EKG also fine. I have stenosis and lower back (F5 ) herniated disc . Had 3 injections of steroid into spine and it is helping the leg pain. The chest pain has been off and on for the last year or two, but is more often now. It seems to always be with the teeth pain.
Any suggestions?dja
 Theresa Jones, RN - Wed Sep 28, 2005 6:16 am

User avatar Hi dja,
Taking into consideration that your current ekg and stress tests are fine, has there been any mention of an echo to rule out valvular anomalies? Chest pain, not cardiac in nature, may also be caused by anxiety attacks, muscle spasms in the chest, referred pain from the teeth to the chest and vice versa. If your cardiology workup is normal, and the pain doesn't present itself during periods of stress the one other suggestion I can give you is a dental exam to rule out any abnormalities as this will also cause that specific type of pain.
Sincerely,
Rntdj

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here